# SDR RAIA00501021

- Difficulty date: January 5, 2005
- Submitted: January 12, 2005
- Operation: Air carrier
- Aircraft: N554HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41067
- Aircraft time: 18,190 hours, 19,663 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 41SG107100G14
- Part serial: 121318
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 21,055 hours, 24,668 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

5478- STL- LOW OIL PRESSURE ON RIGHT ENGINE DURING TAXI.  REMOVED AND REPLACED NR 2 ENGINE OIL PRESSURE TRANSMITTER.
